Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the depth and regularity of the symmetric algebra.
Author(s) Jürgen Herzog, Gaetana Restuccia, Giancarlo Rinaldo
TypeArticle in Journal
AbstractLet $(R,\mm)$ be a standard graded $K$-algebra whose defining ideal is componentwise linear. Using Gröbner basis techniques, bounds for the depth and the regularity of the symmetric algebra $\Sym(\mm)$ are given.
ISSN0138-4821; 2191-0383/e
URL http://www.emis.de/journals/BAG/vol.47/no.1/3.html
LanguageEnglish
JournalBeitr. Algebra Geom.
Volume47
Number1
Pages29--51
PublisherSpringer, Berlin/Heidelberg
Year2006
Edition0
Translation No
Refereed No
Webmaster